# SDR UALA2012081304365

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,751 hours, 9,800 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1060 Rbl 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1060 RBL 32 UPPER DECK FLOORBEAM UPPER SURFACE CORROSION.  REMOVED CORRODED SECTION.  MANUFACTURED AND INSTALLED TEE SECTION AND SPLICES PER ECRA 5320-0 2088.
